×

Found 231 Documents (Results 1–100)

100
MathJax

Hurwitz numbers from Feynman diagrams. (English. Russian original) Zbl 1453.81052

Theor. Math. Phys. 204, No. 3, 1166-1194 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 396-429 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Complete asymptotic expansions associated with various zeta-functions. (English) Zbl 1457.11124

Mishou, Hidehiko (ed.) et al., Various aspects of multiple zeta functions – in honor of Professor Kohji Matsumoto’s 60th birthday. Proceedings of the international conference, Nagoya University, Nagoya, Japan August 21–25, 2020. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 84, 205-262 (2020).
PDF BibTeX XML Cite
Full Text: DOI Euclid

Non-commutative \(q\)-expansions. (English) Zbl 1376.11072

Balasubramanyam, Baskar (ed.) et al., \(p\)-adic aspects of modular forms. Based on lectures at the ICTS program, IISER, Pune, India, June 10–20, 2014. Hackensack, NJ: World Scientific (ISBN 978-981-4719-22-3/hbk; 978-981-4719-24-7/ebook). 317-331 (2016).
MSC:  11R23 11S40
PDF BibTeX XML Cite
Full Text: DOI arXiv

Remainder formula and zeta expression for extremal CFT partition functions. (English) Zbl 1352.11052

Howe, Roger E. (ed.) et al., Symmetry: representation theory and its applications. In honor of Nolan R. Wallach. New York, NY: Birkhäuser/Springer (ISBN 978-1-4939-1589-7/hbk; 978-1-4939-1590-3/ebook). Progress in Mathematics 257, 505-518 (2014).
MSC:  11F03 11M41 81T40
PDF BibTeX XML Cite
Full Text: DOI

The Fibonacci zeta function. (English) Zbl 1307.11096

Prasad, D. (ed.) et al., Automorphic representations and \(L\)-functions. Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012. New Delhi: Hindustan Book Agency; Mumbai: Tata Institute of Fundamental Research (ISBN 978-93-80250-49-6/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 22, 409-425 (2013).
PDF BibTeX XML Cite

On congruences for certain binomial coefficients of E. Lehmer’s type. (English) Zbl 1339.11023

Kanemitsu, Shigeru (ed.) et al., Number theory. Arithmetic in Shangri-La. Proceedings of the 6th China-Japan seminar held at Shanghai Jiao Tong University, Shanghai, China, August 15–17, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4452-44-1/hbk; 978-981-4452-46-5/ebook). Series on Number Theory and Its Applications 8, 132-140 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification